# SDR DALA12001713122

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE LEFT SIDE (3 INCH FROM BOTTOM) HAS COMPOSITE DAMAGE (CRACK).  SANDED CLEANED PREPPED AREA AND BONDED COMPOSITE REPAIR MATERIALS PER A319 SRM 55-41-00 FIG 212 PARA 9 (L).
